# SDR ASOA05451

- Difficulty date: May 19, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 4914 - DURING CRUISE FROM SLC-LAX, THE CREW NOTICED WHAT APPEARED TO BE AN ELECTRICAL ODOR AT THE COFFEE POTS WITH NO VISIBLE SIGNS OF SMOKE AND TURNED OFF THE COFFEE POTS.  THE AIRCRAFT LANDED SAFELY IN LAX.  MAINTENANCE INSPECTED THE FORWARD GALLEY LIGHTING, FORWARD LAV LIGHTING, AVIONICS COMPARTMENT, COFFEE MAKERS, FORWARD POTABLE WATER SYSTEM, PACKS WITH AUXILIARY POWER UNIT AND ENGINE OPERATING AND FOUND THE RIGHT COFFEE MAKER WITH AN ELECTRICAL ODOR.  MAINTENANCE DEFERRED THE LT AND RT COFFEEMAKERS UNDER MEL NR 25-70-01, CAT D, EXPIRING 9-16-05.  THIS MRR WILL REMAIN OPEN PENDING THE APPROPRIATE CORRECTIVE ACTION TO THE COFFEEMAKERS.  (M)
